MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)

BOSTON SCIENTIFIC CORPORATION VALITUDE CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Model Number U125
Medical Device Problem Codes Premature Discharge of Battery (1057); Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker disabled radio frequency (rf) telemetry due a single low battery voltage measurement.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Additional information received reported that this pacemaker was explanted and replaced.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VALITUDE CRT-P
Common Device Name
Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50137458
Report Number2124215-2026-41864
Device Sequence Number5637100
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)191019
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2019
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number707290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale